Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have a herniated in the lower lumbar of back. Could this be the cause of vibrating sensation on tailbone?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
My tailbone vibrates. I have a herniated in the lower lumbar of my back, can that be causing the vibrating sensation?
Posted Sat, 24 Nov 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
The vibrating sensation in your tailbone may be related to your herniated lower lumbar disc causing compression of the nerve root fibres leading to such symptoms.
Taking methylcobalamin supplements and doing back muscle strengthening exercises under the guidance of a physiotherapist will help in retarding the further progression of the degenerative changes.
You can get the required supplements prescribed from your orthopedician in appropriate doses.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor